# SDR USAA2012020600017

- Difficulty date: January 25, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,719 hours, 15,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367300500000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 131KF BETWEEN FR30 TO FR34 & BETWEEN Y1353 TO Y970.8.  REPLACED FLOOR PANEL 131KF IAW A320 SRM 53-02-00 AND IRM 9701 REV G.
